# SDR ASAA0480099

- Difficulty date: February 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3397 · Light System Wiring
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN FORWARD CABIN.  RECONNECTED CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
